# SDR AWXA9500538

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-10 INSPECTION, FOUND L1 DOOR THRESHOLD CHORD CORRODED.  REMOVED AND REPLACED THRESHOLD CHORD IAW SRM 51-10-1 AND SRM 51-30-2.  (M)
